It is currently Sat Aug 19, 2017 9:39 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Sep 04, 2015 2:17 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
I've been on 16mg,8mg twice per day,for over 5 years.
My goal is to reduce to 8mg per day.
I've tried dropping from 16 to 8 immediately but after 3-4 days the yawning,watery eyes,restlessness, etc starts.
Any suggestions?


Top
 Profile  
 
PostPosted: Fri Sep 04, 2015 3:40 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I would probably drop 2 mg every few weeks. After you drop wait until any withdrawal symptoms go away and then drop again. I don't think you should have too much trouble. When I tapered from 16 mg I dropped 4mg and then 2mg, 2mg. I didn't experience any discomfort. In fact, when I got to 6mg-8mg I noticed that the joint pain I had since starting suboxone went away.

Good luck!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group